# SDR S9BA200700018

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N251SA
- Make and model: Dhav DHC6
- Aircraft serial: 524
- Aircraft time: 22,734 hours, 42,830 cycles
- Engine: Pwa PT6A27
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Bracket
- Part number: C6FSM123427
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LOWER MOUNTING FITTING CORRODED.
